MAUDE Adverse Event Report: HALYARD HEALTH ENDOTRACHEAL TUBE PEDIATRIC ORAL/NASAL MAGILL 3.5MM; VAP MICROCUFF ENDOTRACHEAL TUBES

HALYARD HEALTH ENDOTRACHEAL TUBE PEDIATRIC ORAL/NASAL MAGILL 3.5MM; VAP MICROCUFF ENDOTRACHEAL TUBES
Model Number 35112
Medical Device Problem Code Air Leak (1008)
Health Effect - Clinical Code Hypoventilation (1916)
Date of Event 01/13/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The sample is reported to be available, but has not yet been received by the manufacturer.A review of the device history record is not possible as no lot number was provided.Halyard health has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.(b)(4).
 
Event or Problem Description
It was reported that it was not possible to inflate the microcuff balloon due to leaks during the mechanical ventilation.This resulted in non optimal ventilation of the patient.No further information has been provided at this time.

Brand Name
ENDOTRACHEAL TUBE PEDIATRIC ORAL/NASAL MAGILL 3.5MM
Common Device Name
VAP MICROCUFF ENDOTRACHEAL TUBES
Manufacturer (Section D)
HALYARD HEALTH
5405 windward parkway
alpharetta GA 30004
MDR Report Key6342819
Report Number9611594-2017-00023
Device Sequence Number13703642
Product Code BTR
UDI-Device Identifier30680651351129
UDI-Public30680651351129
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K080821
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,other,user facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/31/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number35112
Device Catalogue Number991035112
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/31/2017
Initial Report FDA Received Date02/20/2017
Patient Sequence Number1